Apr 2, 2008
Dear Sir, Should hiv +ve patients on ART regime contimue with multivitamins
Response from Dr. Young
While some recommend a daily multivitamin, I think that for most American patients, this is unnecessary. A well balanced (or even somewhat unbalanced diet) delivers all the needed vitamins and minerals.
I'd focus my preventive medicine efforts (and money) on diet, exercise, quitting smoking and the like.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore On Penis A Sign Of Acute HIV Infection?
- What Are The Chances Of Getting AIDS From Sex With A Prostitute?
- Blood In Semen After Sucking Penis Worried I Have HIV
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
- What Std Would Cause Lower Back Pain?
- Can A Cbc Indicate Any Sign Of Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.